# SDR ANCF20191217001

- Difficulty date: November 20, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N696AV
- Make and model: Airbus A321-231
- Aircraft serial: 6138
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Fuel Overflow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOV 20. FUEL L WING TK OVERFLOW ECAM. LEFT TANK INDICATION REMAIN STEADY FOR ALL FLIGHT CENTER AND RIGHT TANK DECREASE NORMAL // CORRECTIVE ACTIONS: NOV 20. IN ACORDANCE WITH T.S.M.31-55-00-810-801-A,UNWANTED WARNING/INDICATIONS RELATED TO THE SDAD WAS PERFORMED SUCCESSFULLY,IN ACCORDANCE WITH T.S.M.28-42-00-810-851-A AND A.M.M.28-42-00-710-001-A,OPERATIONAL TEST OF THE FQIS WAS PERFORMED SUCCESSFULLY,IN ACCORDANCE WITH A.M.M.28-46-0-740-001-A,FUNCIONAL FLLS BITE TEST PERFORMED SUCCESSFULLY,IN ACCORDANCE WITH A.M.M.28-26-00-710-001-A,OPERATIONAL TEST OF THE MAIN TRANSFER SYSTEM WAS PERFORMED SATISFACTORY.THERE IS NO FAULT MESSAGES RELATED // IN ACCORDANCE WITH TSM 28-26-00-810-808-A - IN ACCORDANCE WITH AMM 71-00-00-710-043-A NORMAL ENGINE AUTOMATIC START WAS ACCOMPLISHED IT WAS SATISFACTORY IN ACCORDANCE TSM 28-26-00-00-810-808-A FUEL MAIN TRANSFER SYTEM LEFT WING TANK OVERFLOW WAS ACCOMPLISHED FUNCTIONAL TEST ( BITE) OF THE FLSS WAS ACCOMPLISHED AND OPERATIONAL OF THE MAIN TRANSFER CONTROL SYSTEM WAS ACCOMPLISHED WITH TEST SATISFACTORY AMM 28-26-00-710-001 // NOV 21. REMOVED OVERFLOW SENSOR AMM 28-46-16 - IN ACCORDANCE WITH AMM 28-46-16-000-001-A THE LH TANK OVERFLOW SENSOR (28QJ1) WAS REMOVED. IN ACCORDANCE WITH AMM 28-12-45-000-001/28-10-00-910-002 THE ACCESS PANEL 550CB WAS REMOVED // NOV 22. THE OVERFLOW SENSOR (28QJ1) WAS INSTALLED I.A.W AMM 28-46-16.
I.A.W AMM 28-46-16-400-001-A THE LH TANK OVERFLOW SENSOR (28QJ1) WAS INSTALLED AND THE TANK-LEVEL-SENSING FUNCTIONAL (BITE) TEST WAS ACCOMPLISHED SATISFACTORY. TOOL USED S/N: 06-084217 DUE DATE: 24.JAN.2020  S/N: 0315027504 DUE DATE: 20.DEC.2019 // NOV 22. THE ACCESS PANEL 550CB WAS INSTALLED I.A.W AMM 28-12-45-400-002-A THE ACCESS PANEL 550CB WAS INSTALLED THE OPERATIONAL TEST SATISFACTORY // THE OVERFLOW SENSOR (28QJ1) WAS INSTALLED I.A.W AMM 28-46-16. I.A.W AMM 28-46-16-400-001-A THE LH TANK OVERFLOW SENSOR (28QJ1) WAS INSTALLED AND THE TANK-LEVEL-SENSING FUNCTIONAL (BITE) TEST WAS ACCOMPLISHED SATISFACTORY // HE ACCESS PANEL 550CB WAS INSTALLED I.A.W AMM 28-12-45-400-002-A THE ACCESS PANEL 550CB WAS INSTALLED THE OPERATIONAL TEST SATISFACTORY.
